MAUDE Adverse Event Report: DEPUY MITEK LLC US MICROQA+ W/#4OC P3; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE

DEPUY MITEK LLC US MICROQA+ W/#4OC P3; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Catalog Number 212042
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/04/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Udi: (b)(4) ¿ incomplete.The expiration date is not currently available.
 
Event or Problem Description
The customer reports that the anchor broke during its placement.The surgeon used another anchor with the same code product and the same lot number to complete the surgery.Additional information response: the name of the surgeon: dr (b)(6).The nature of the procedure: proximal reinsertion of the radial collateral ligament.Date of the event: (b)(6) 2018.The delay: 5-10 minutes.Patient impact: no patient impact, all the fragments were removed from the patient.How was the procedure complete? with a new anchor.Patient data, comorbidities: latex allergy, 167 cm, 59 kg, asa level 2.Patient outcome fine.The availability of the product not available, discarded.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the medwatch, a follow-up medwatch will be filed as appropriate.The complaint device is not available for physical evaluation, hence, the complaint cannot be confirmed.These types of breakages may be due to preparation of the insertion sight prior to implantation.If the bone hole was not drilled adequately, excessive pressure may be experienced on the device wings to the point where fracture can occur.However, given the information provided we cannot discern a definitive root cause for the reported failure.A non-conformance review has been conducted to determine if there were any internal processing issues which would have contributed to the nature of the product complaint.No non-conformance was identified for this part and lot combination.Further, a review into the depuy synthes mitek complaints system revealed no other complaints of any kind for this lot of devices with the product code that were released to distribution.If any additional information is obtained, this complaint will be re-opened to capture that information.At this point in time, no corrective and preventative action is required and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.(b)(4).The expiration date is currently unavailable.

Brand Name
MICROQA+ W/#4OC P3
Common Device Name
SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key7651005
Report Number1221934-2018-52669
Device Sequence Number13811226
Product Code HWC
UDI-Device Identifier10886705001880
UDI-Public10886705001880
Combination Product (Y/N)N
PMA/510(K) Number
K080352
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number212042
Device Lot NumberL680162
Initial Date Received by Manufacturer 06/04/2018
Supplement Date Received by Manufacturer06/04/2018
10/16/2018
Initial Report FDA Received Date06/29/2018
Supplement Report FDA Received Date10/25/2018
10/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1